# SDR FDEA202503050331

- Difficulty date: March 5, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 48,523 hours, 21,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L 1 DOOR SLIDE PARTIAL DEPLOYMENT DUE POSIBLE FOD  IN GIRT BAR. ( GRAY MATS).   REMOVED AND REPLACED L1 DOOR SLIDE. AMM: 25-66-01-4.
